CureZone   Log On   Join
Can nascent iodine cause hyperactive thyroid?
 
  Views: 664
Published: 29 months ago
 

Can nascent iodine cause hyperactive thyroid?


I've been taking 3 drops of nascent Iodine everyday for the last 2 yrs or more. Over thanksgiving I started losing a bunch of weight, shaking and very weak in the legs. I stopped taking the Iodine appx 2 weeks ago but bloodwork from this past monday showed thyroid levels were out of wack and the doctor wants me to get a scan to rule out nodules etc. I'm thinking I just built up a bit too much iodine. Do you think i will return to normal over time or should I be worried?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.297 sec, (1)